# SDR LR7A9818

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 3705433
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND CENTER WING REAR BEAM CRACKED AT CWS 72R, FS 597, APPROX WL 268.  INSTALLED NEW INBD SECTION OF WEB, DOUBLER, AUXILIARY DOUBLER, SPACER STRAP, RADIUS BLOCK, REPAIR FINISHED.
